# SDR CA991027007

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- Engine: Pwa JT8D17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FORWARD ENTRY DOOR WARNING LIGHT CAME ON PRIOR TO 80 KNOTS ON TAKEOFF ROLL, AIRCRAFT RETURNED TO BLOCKS.   DOOR OPERATION AND RIGGING CHECKED OK.  DOOR WARNING PROXIMITY SENSOR ADJUSTED PER MM 52-71-0.
